# SDR REXA201100771

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,344 hours, 17,935 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING ANTI DUCT WARNING MSG IN FLIGHT.  QRH COMPLETE.  MSG EXTINGUISH IN 3 MINUTES.  PERFORMED TEST OF WAI SYS IAW AMM30-10-00.  NO DEFECT NOTED.
